# SDR SWIA971832

- Difficulty date: June 22, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 11,141 hours, 15,139 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS AT ROW 6 DO NOT ILLUMINATE WHEN TESTED.  REPLACED EMERGENCY EXIT ELBP, OPS CHECKS GOOD.  (P/N D36604001) ON, (S/N 265) ON, (S/N 226) OFF.
